zbMATH — the first resource for mathematics

Lax pair and first integrals of the traveling wave reduction for the KdV hierarchy. (English) Zbl 1428.35455
Summary: The traveling wave reduction of the Korteweg-de Vries hierarchy is considered. The linear system of equations associated with this hierarchy is found. The Lax pair is used to obtain the first integrals of the traveling wave reduction for the Korteweg-de Vries hierarchy. Exact formulas for the first integrals of the hierarchy are given. The first three members of the hierarchy are considered in more detail. These first integrals are the examples of the integrable nonlinear differential equations with the Painlevé property. Exact solutions in the form of the soliton for the traveling wave reduction of the Korteweg-de Vries hierarchy and its first integrals are presented.

35Q53 KdV equations (Korteweg-de Vries equations)
35C07 Traveling wave solutions
35Q30 Navier-Stokes equations
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
Full Text: DOI
[1] Korteweg, D. J.; de Vries, G., On the change of form of long waves advancing in a rectangular canal and a new tipe of long stationary waves, Phi. Mag., 39, 422-423 (1895) · JFM 26.0881.02
[2] Russel, J. S., Report on waves, Rep. 14th meet. Brit. assoc. Adv. Sci., 311-390 (1844), London:John Murray
[3] Drazin, P. G.; Johnson, R. S., Solitons: an Introduction (2002), Cambridge University Press · Zbl 0661.35001
[4] Lamb, G. L., Elements of Soliton Theory (1980), New York, John Wiley and Sons · Zbl 0445.35001
[5] Ablowitz, M. J.; Segur, H., Solitons and the Inverse Stattering Transform (1981), Fhiladelphia, SIAM
[6] Zabusky, N. J.; Kruskal, M. D., Interactions of solitons in a collsionless plasma and the recurrence of initial states, Phys. Rev. Lett., 15, 240-243 (1965) · Zbl 1201.35174
[7] Gardner, C. S.; Green, J. M.; Kruskal, M. D.; Miura, R. M., Method for solving the Korteweg-de Vries equation, Phys. Rev. Lett., 19, 1095-1097 (1967) · Zbl 1061.35520
[8] Lax, P. D., Integrals of nonlinear equation of evolution and solitary waves, Pure Appl. Math., 21, 467-490 (1968) · Zbl 0162.41103
[9] Kudryashov, N. A., The first and second Painlevé equations of higher order and some relations between them, Phys.Lett. A., 224, 353-360 (1997) · Zbl 0962.35504
[10] Kudryashov, N. A., On new transcendents defined by nonlinear ordinary differential equations, J. Phys.A. Math. Gen., 31 (1998) · Zbl 0906.34005
[11] Kudryashov, N. A.; Pickering, A., Rational solutions for Schwarzian integrable hierarchies, J. Phys.A. Math. Gen, 31, 9505-9518 (1998) · Zbl 0985.37073
[12] Kudryashov, N. A., Higher painlevé transcensents as special solutions of some nonlinear integrable hierarchies, Reg. Chaot. Dyn., 19, 1, 48-63 (2014) · Zbl 1328.35193
[13] Borisov, A. V.; Kudryashov, N. A., Paul Painlevé and his contribution to science, 19, 1, 1-19 (2014) · Zbl 1333.01025
[14] Kudryashov, N. A., Nonlinear differential equations associated with the first Painlevé herarchy, Appl. Math. Lett., 91 (2019)
[15] Olver, P. J., Hamilton and non-hamilton models for water waves, Lect. Note. Phys., 195, 273-290 (1984)
[16] Marchant, T. R.; Smyth, N. F., Extended Korteweg-de Vries equation and the resonant flow of a fluid, J, Fluid Mech., 21, 263-287 (1990) · Zbl 0715.76006
[17] Zhi, L.; Sibgatulin, N. R., An improved thory of long wave on the water surface, J. Appl. Math. Mechs., 61, 2, 177-182 (1997)
[18] Kudryashov, N. A., Soliton, rational and special solutions of the Korteweg-de Vries hierarchy, Appl. Math. Comp., 217, 1774-1779 (2010) · Zbl 1203.35229
[19] Kudryashov, N. A., A note on solitons of the Korteweg-de Vries hierarchy, Commun. Nonlinear Sci. Numer. Simulat., 16, 1703-1705 (2011) · Zbl 1222.65086
[20] Shen, Y. J.; Y. J.; Meng, G. Q.; Qin, Y.; Yu, X., Improved bell-polynomial procedure for the higher-order Korteweg-de Vries equations in fluid dynamics, Appl. Math. Comp., 274, 403-413 (2016) · Zbl 1410.35182
[21] Ablowitz, M. J.; Segur, H., Exact linearization of a Painlevé transcendent, Phys. Rev. Lett., 38, 1103-1106 (1977)
[22] Ablowitz, M. J.; Ramani, A.; Segur, H., A connection between nonlinear evolution equations and ordinary differential equations of p-type. i, J. Math. Phys., 21, 715-721 (1980) · Zbl 0445.35056
[23] Gromak, V. I., Painlevé Differential Equations in the Complex Plane (2002), Walter de Gruyter, Berlin, New York · Zbl 1043.34100
[24] Ablowitz, M. J.; Clarkson, P. A., Solitons, Nonlinear Evolution Equations and Inverse Scattering (1991), Cambridge University Press · Zbl 0762.35001
[25] Mumford, D., Tata lectures on theta (1984), Boston, Birkhauser Boston, Inc · Zbl 0744.14033
[26] Churchill, R. C.; Falk, G. T., Lax pair in the henon-heiles and related families, IMA Vol. Math. Appl., 63, 89-98 (1995) · Zbl 0838.58015
[27] Goriely, A., Integrability and Nonintegrability of Dynamical Systems (2001), World Scientific · Zbl 1002.34001
[28] Kudryashov, N. A., One generalization of the second Painlevé hierarchy, J. Phys. A. Math. Gen., 35, 93-99 (2002) · Zbl 1007.34083
[29] Kudryashov, N. A., Amalgamations of the Painlevé equations, J. Math. Phys., 52, 44(12), 6160-6178 (2003) · Zbl 1063.34085
[30] Kudryashov, N. A., Transcendents defined by nonlinear fourth-order differential equations, J. Phys. A. Math. Gen., 31, 999-1013 (1999) · Zbl 0930.34004
[31] Gordoa, P. R.; Pickering, A., Nonisospectral scattering problem: A key to integrable hierachies, J. Math. Phys., 40, 11, 5749-5786 (1999) · Zbl 1063.37544
[32] Gordoa, P. R.; Joshi, N.; Pickering, A., Second and fourth Painlevé hierarchies and jimbo-miwa linear problems, J. Math. Phys., 47, 073504 (2006) · Zbl 1112.37069
[33] Blaszak, M.; Rauch-Wojciechowski, S., A generalized Henon-Heiles system and related integrable newton equations, J. Math. Phys., 35, 4, 89-98 (1994) · Zbl 0801.58019
[34] Hone, A. N.W., Non-autonomous Henon-Heiles system, Physica D, 40, 118, 1-16 (1998) · Zbl 0937.37037
[35] Kudryashov, N. A., Exact solutions and integrability of the Duffing-van der Pol equation, Reg. Chaot. Dyn., 23, 4, 471-479 (2018) · Zbl 1425.34105
[36] Polyanin, A. D., Functinal separable solutions of nonlinear reaction-diffusion equation with variable coefficients, Appl. Math. Comp., 347, 282-292 (2019)
[37] Kudryashov, N. A., Exact solutions of the equation for survace waves in a convecting fluid, Appl. Math. Comp., 344-345, 97-106 (2019) · Zbl 1428.35454
[38] Khalid, M. Z.; Zubar, M.; Ali, M., An analytical method for the solution of two phase stefan problem in cylindrical geometry, Appl. Math. Comp., 342, 295-298 (2019)
[39] Polyanin, A. D.; Zaitsev, V. F., Handbook of Exact Solutions for Ordinary Differential Equations (2003), Boca Ration, Chapman and Hall/CRC · Zbl 1015.34001
[40] Kudryashov, N. A., Fuchs indices and the first integrals of nonlinear differential equations, Chaos, Solitons and Fractals, 25, 591-603 (2005) · Zbl 1076.34500
[41] Cosgrove, G., Higher-order Painlevé equations in the polynomial class, Stud. Appl. Math., 104, 1, 1-65 (2000) · Zbl 1136.34350
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.